Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2212

105 Team Members
Filters -> Year: 2025
2161
TITLE: The Barzilaiai and Borwein gradient method for the large scale unconstrained minimization problem  Full Text
AUTHORS: Raydan, M ;
PUBLISHED: 1997, SOURCE: SIAM Journal on Optimization, VOLUME: 7, ISSUE: 1, PAGES: 26-33
INDEXED IN: Scopus CrossRef: 495
2162
TITLE: Upper contour of a Joint Regression Analysis
AUTHORS: Mexia, JT ; Amaro, AP; Gusmao, L; Baeta, J;
PUBLISHED: 1997, SOURCE: Journal of Genetics and Breeding, VOLUME: 51, ISSUE: 3, PAGES: 253-255
INDEXED IN: Scopus
2163
TITLE: Algebras of singular integral operators with piecewise continuous coefficients on reflexive Orlicz spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1996, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 179, ISSUE: 1, PAGES: 187-222
INDEXED IN: Scopus WOS CrossRef: 15
2164
TITLE: Dykstra's algorithm for a constrained least-squares matrix problem
AUTHORS: Escalante, R; Raydan, M ;
PUBLISHED: 1996, SOURCE: Numerical Linear Algebra with Applications, VOLUME: 3, ISSUE: 6, PAGES: 459-471
INDEXED IN: Scopus CrossRef: 17
2165
TITLE: Minimum cost K-forest covers
AUTHORS: Baas, SM; Cerdeira, JO ;
PUBLISHED: 1996, SOURCE: Mathematical Methods of Operations Research, VOLUME: 44, ISSUE: 2, PAGES: 255-265
INDEXED IN: Scopus
2166
TITLE: Minimum cost K-forest covers
AUTHORS: Baas Sjoerd, M; Jorge Orestes Cerdeira ;
PUBLISHED: 1996, SOURCE: ZOR. Zeitschrift fur Operations-Research, VOLUME: 44, ISSUE: 2, PAGES: 255-265
INDEXED IN: Scopus
2167
TITLE: On Ockham algebras whose endomorphism semigroups are regular
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1996, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 24, ISSUE: 3, PAGES: 919-928
INDEXED IN: Scopus WOS CrossRef: 2
2168
TITLE: On the characterization of axial maps
AUTHORS: Cerdeira, JO ; Cordovil, R; Heitor, TV ;
PUBLISHED: 1996, SOURCE: ENVIRONMENT AND PLANNING B-PLANNING & DESIGN, VOLUME: 23, ISSUE: 6, PAGES: 771-780
INDEXED IN: Scopus WOS CrossRef: 1
2169
TITLE: Ordered matroids and regular independence systems  Full Text
AUTHORS: Cerdeira, JO ; Barcia, P;
PUBLISHED: 1996, SOURCE: DISCRETE MATHEMATICS, VOLUME: 154, ISSUE: 1-3, PAGES: 255-261
INDEXED IN: Scopus WOS CrossRef: 1
2170
TITLE: Pairs of matrices that have the same immanant
AUTHORS: Fernandes, Rosario ;
PUBLISHED: 1996, SOURCE: Linear and Multilinear Algebra, VOLUME: 40, ISSUE: 3, PAGES: 193-201
INDEXED IN: Scopus CrossRef: 5
2171
TITLE: Points of rapid oscillation for the Brownian sheet via Fourier-Schauder series representation
AUTHORS: Esquivel, ML ;
PUBLISHED: 1996, SOURCE: Conference on Interaction between Functional Analysis, Harmonic Analysis, and Probability in INTERACTION BETWEEN FUNCTIONAL ANALYSIS, HARMONIC ANALYSIS, AND PROBABILITY, VOLUME: 175, PAGES: 153-162
INDEXED IN: WOS
2172
TITLE: Preconditioned Barzilai-Borwein method for the numerical solution of partial differential equations
AUTHORS: Molina, B; Raydan, M ;
PUBLISHED: 1996, SOURCE: Numerical Algorithms, VOLUME: 13, ISSUE: 1-2, PAGES: 45-60
INDEXED IN: Scopus CrossRef: 35
2173
TITLE: Singular integral operators with piecewise continuous coefficients in reflexive Orlicz spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1996, SOURCE: Doklady Mathematics, VOLUME: 54, ISSUE: 1, PAGES: 490-492
INDEXED IN: Scopus
2174
TITLE: Singular integral operators with piecewise continuous coefficients on reflexive Orlicz spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1996, SOURCE: DOKLADY AKADEMII NAUK, VOLUME: 349, ISSUE: 1, PAGES: 10-12
INDEXED IN: Scopus WOS
2175
TITLE: Some risk processes associated to the debt function of a loan with variable interest rates
AUTHORS: Esquivel, ML ;
PUBLISHED: 1996, SOURCE: 3rd International Congress on Industrial and Applied Mathematics (ICIAM 95) in ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, VOLUME: 76, ISSUE: SUPPL. 3, PAGES: 419-420
INDEXED IN: Scopus WOS
2176
TITLE: Theoretical analysis of exponential transversal method of lines for the diffusion equation
AUTHORS: Salazar, A; Raydan, M ; Campo, A;
PUBLISHED: 1996, SOURCE: American Society of Mechanical Engineers, Heat Transfer Division, (Publication) HTD, VOLUME: 331, PAGES: 95-101
INDEXED IN: Scopus
2177
TITLE: A new method for large-scale box constrained convex quadratic minimization problems
AUTHORS: Friedlander, A; Martinez, JM; Raydan, M ;
PUBLISHED: 1995, SOURCE: Optimization Methods and Software, VOLUME: 5, ISSUE: 1, PAGES: 57-74
INDEXED IN: Scopus CrossRef: 46
2178
TITLE: ESTABLISHING DETERMINANTAL INEQUALITIES FOR POSITIVE-DEFINITE MATRICES  Full Text
AUTHORS: CERDEIRA, JO ; FARIA, I; BARCIA, P;
PUBLISHED: 1995, SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 63, ISSUE: 1, PAGES: 13-24
INDEXED IN: Scopus WOS CrossRef
2179
TITLE: Hopf Bifurcations on Generalized Rectangles with Neumann Boundary Conditions
AUTHORS: Gabriela Gomes ; Ian Stewart;
PUBLISHED: 1994, SOURCE: Dynamics, Bifurcation and Symmetry, PAGES: 139-158
INDEXED IN: CrossRef: 5
2180
TITLE: HOPF BIFURCATIONS ON GENERALIZED RECTANGLES WITH NEUMANN BOUNDARY-CONDITIONS
AUTHORS: GOMES, G ; STEWART, I;
PUBLISHED: 1994, SOURCE: NATO Advanced Research Workshop on Dynamics, Bifurcation and Symmetry: New Trends and New Tools in DYNAMICS, BIFURCATION AND SYMMETRY: NEW TRENDS AND NEW TOOLS, VOLUME: 437, PAGES: 139-158
INDEXED IN: WOS

Results per Page: 20.
Page 109 of 111. Total results: 2212.